Population differentiation in the life-history characteristics of salt-marsh annuals

Davy, AJ and Smith, H (1985) Population differentiation in the life-history characteristics of salt-marsh annuals. Vegetatio, 61 (1-3). pp. 117-125. ISSN 0042-3106

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: Users 2731 not found.
Date Deposited: 13 Sep 2011 12:27
Last Modified: 21 Apr 2020 21:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/34785
DOI: 10.1007/BF00039816

Actions (login required)

View Item View Item